Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adding AD to lamotrigine and ability?

Posted by rovers95 on October 29, 2019, at 11:30:00

In reply to Re: Adding AD to lamotrigine and ability? rovers95, posted by SLS on October 26, 2019, at 19:47:16

>
> > Antidepressants make me unstable. I'm now taking lamictal 200mg and 2.5mg abilify. Should I have a different/calmer reaction to antidepressants this time around, even if it's the same one that has previously made me unstable (sans mood stabiliser)?
>
> Hi.
>
> 1) In what ways did you become unstable? How do you describe this instability? Do you have bipolar disorder?
>
> 2) Which antidepressants caused this instability?
>
>
> - Scott

Yep bipolar 2 (or 3?!) - my hypomania is drug/sugar etc. induced.

Tricyclics, but SSRIs make me feel flat unfortunately.

I'm actually feeling better now on the AD with lamotrigine.

 

Thread

 

Post a new follow-up

Your message only Include above post


[1106622]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rovers95 thread:1106547
URL: http://www.dr-bob.org/babble/20191019/msgs/1106622.html